Skip to main content

International Doctoral Training in Mathematical Sciences in Paris

Searching for OpenAIRE data...


Normal Form Near Orbit Segments of Convex Hamiltonian Systems

Author(s): Shahriar Aslani, Patrick Bernard
Published in: International Mathematics Research Notices, 2021, ISSN 1073-7928
Publisher: Oxford University Press
DOI: 10.1093/imrn/rnaa344

Sensitivity lower bounds from linear dependencies

Author(s): Laplante, Sophie; Naserasr, Reza; Sunny, Anupa
Published in: Electronic Colloquium on Computational Complexity (ECCC), 2020, ISSN 1433-8092
Publisher: Computational Complexity Foundation (CCF)
DOI: 10.4230/lipics.mfcs.2020.62

Consistent model selection criteria and goodness-of-fit test for common time series models

Author(s): Jean-Marc Bardet, Kare Kamila, William Kengne
Published in: Electronic Journal of Statistics, 14/1, 2020, Page(s) 2009-2052, ISSN 1935-7524
Publisher: Institute of Mathematical Statistics
DOI: 10.1214/20-ejs1709

On the geometry and the topology of parametric curves

Author(s): Christina Katsamaki, Fabrice Rouillier, Elias Tsigaridas, Zafeirakis Zafeirakopoulos
Published in: Proceedings of the 45th International Symposium on Symbolic and Algebraic Computation, 2020, Page(s) 281-288, ISBN 9781450371001
Publisher: ACM
DOI: 10.1145/3373207.3404062

Infinets: The Parallel Syntax for Non-wellfounded Proof-Theory

Author(s): Abhishek De, Alexis Saurin
Published in: Automated Reasoning with Analytic Tableaux and Related Methods - 28th International Conference, TABLEAUX 2019, London, UK, September 3-5, 2019, Proceedings, 11714, 2019, Page(s) 297-316, ISBN 978-3-030-29025-2
Publisher: Springer International Publishing
DOI: 10.1007/978-3-030-29026-9_17